Alert archive / Florida / Small Craft Advisories in 2024
Small Craft Advisory 13, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 18, 2024, 4:22 AM EST. It took effect at Feb 18, 2024, 7:00 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2024, 4:22 AM EST (09:22 UTC)
- In effect from
- Feb 18, 2024, 7:00 AM EST
- Expired
- Feb 20, 2024, 4:20 AM EST
- In force
- 45 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
421 WHUS72 KKEY 180922 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 422 AM EST Sun Feb 18 2024 GMZ031>035-042>044-052>055-072>075-181600- /O.NEW.KKEY.SC.Y.0013.240218T1200Z-240219T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 422 AM EST Sun Feb 18 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southwest winds increasing to near 20 knots today. Southwest to west winds 20 to 25 knots shifting to northwest to north near 20 knots tonight. * WHERE...Straits of Florida, Hawk Channel, Gulf waters including the Dry Tortugas, and Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
8 follow-up statements
508 WHUS72 KKEY 181528 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1028 AM EST Sun Feb 18 2024 GMZ031>035-042>044-052>055-072>075-182330- /O.CON.KKEY.SC.Y.0013.000000T0000Z-240219T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1028 AM EST Sun Feb 18 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southwest winds increasing to near 20 knots today. Southwest to west winds 20 to 25 knots shifting to northwest to north near 20 knots tonight. * WHERE...Straits of Florida, Hawk Channel, Gulf waters including the Dry Tortugas, and Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ JAM
542 WHUS72 KKEY 182134 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 434 PM EST Sun Feb 18 2024 GMZ031>035-042>044-052>055-072>075-190545- /O.CON.KKEY.SC.Y.0013.000000T0000Z-240219T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 434 PM EST Sun Feb 18 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...20 to 25 knot winds shifting to northwest to north near 20 knots this evening. * WHERE...Straits of Florida, Hawk Channel, Gulf waters including the Dry Tortugas, and Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ JAM
268 WHUS72 KKEY 190332 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1032 PM EST Sun Feb 18 2024 GMZ031>035-042>044-052>055-072>075-191000- /O.CON.KKEY.SC.Y.0013.000000T0000Z-240219T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1032 PM EST Sun Feb 18 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...20 to 25 knot winds shifting to northwest to north near 20 knots. * WHERE...Straits of Florida, Hawk Channel, Gulf waters including the Dry Tortugas, and Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
968 WHUS72 KKEY 190923 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 423 AM EST Mon Feb 19 2024 GMZ031-191030- /O.CAN.KKEY.SC.Y.0013.000000T0000Z-240219T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 423 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... Small craft should exercise caution in Florida Bay this morning, due to northwest to north winds of 15 to 20 knots. $$ GMZ032>035-042>044-052>055-072>075-191600- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-240219T1600Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 423 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Northwest to north winds around 20 knots with gusts up to 25 knots. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
426 WHUS72 KKEY 191518 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1018 AM EST Mon Feb 19 2024 GMZ032>035-042>044-052>055-072>075-192200- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-240219T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1018 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Northwest to north winds around 20 knots with gusts up to 25 knots. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
959 WHUS72 KKEY 192145 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 445 PM EST Mon Feb 19 2024 GMZ032>035-042>044-053>055-073>075-192245- /O.CAN.KKEY.SC.Y.0013.000000T0000Z-240219T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 445 PM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below Small Craft Advisory levels. Therefore, the Small Craft Advisory is cancelled. However, small craft should continue to exercise caution until winds and seas decrease further in the Bayside and Gulfside waters, southeast Gulf of Mexico, Hawk Channel, and the Straits of Florida west of Craig Key. $$ GMZ052-072-200545- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-240220T1000Z/ Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 445 PM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Seas up to 7 feet due to north northeast swell. * WHERE...Straits of Florida east of Craig Key. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
327 WHUS72 KKEY 200326 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1026 PM EST Mon Feb 19 2024 GMZ052-072-201000- /O.CON.KKEY.SC.Y.0013.000000T0000Z-240220T1000Z/ Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 1026 PM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Seas up to 7 feet due to north northeast swell. * WHERE...Straits of Florida east of Craig Key. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
265 WHUS72 KKEY 200920 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 420 AM EST Tue Feb 20 2024 GMZ052-072-201030- /O.CAN.KKEY.SC.Y.0013.000000T0000Z-240220T1000Z/ Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- 420 AM EST Tue Feb 20 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have subsided below 7 feet across the eastern Straits of Florida. Small craft should exercise caution this morning due to seas of 4 to 6 feet. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 10:30 PM EST, 5 hours 52 minutes earlier.
Area forecast discussion, Feb 17, 10:30 PM EST, 5 hours 52 minutes before
Area Forecast Discussion National Weather Service Key West FL 1030 PM EST Sat Feb 17 2024 ...New DISCUSSION, MARINE, AVIATION... .DISCUSSION... Issued at 1030 PM EST Sat Feb 17 2024 Currently - Weather is in the process of transitioning to a much wetter and windier stretch. This is due to complicated troughing driving eastward through the eastern United States and Gulf of Mexico and shoving out the ridging that had been in control. Winds along the Keys are currently light and mostly southeast to southerly. However, southwesterlies on our northwestern waters has setup a confluent zone on our deep gulf waters. As a result isolated moderate showers have sprung up over those waters. Thus far, the island chain has been dry. Surface conditions are quite warm and humid with temperatures in the mid 70s and dew points in the lower 70s. Short Term Update - Complicated surface troughing will become better established across our area as the deep layered trough continues to swoop across the Gulf of Mexico. Winds will generally shift south and southwesterly while gradually strengthening. With that said, the devil is in the details due to the surface trough axis running very close to the Keys. The approaching deep layered trough will result in considerable cooling and moistening aloft on top of increasingly moist confluence through the lower levels. As a result, expect rain chances to turn sharply upwards over the next 12 to 18 hours. Also, thunderstorms cannot be ruled out. For now, no reason to adjust current forecast trends, keeping chance pops for the overnight, with highest pops in the Lower Keys. Expect overnight lows to settle in the lower 70s, very close to the dew points. This will result in a wet and dewy morning regardless of rainfall. && .MARINE... Issued at 1030 PM EST Sat Feb 17 2024 A complicated and sprawling low pressure system will advance eastward through the Gulf of Mexico and into Keys waters through the overnight period. This will have considerable implications for local winds and shower and thunderstorm potential. Winds will trend upwards, particularly on our southwestern waters. A surface trough stretching across our gulf and bay waters will result in quite a bit of variability in winds through the overnight on remaining waters. That said, winds are expected to increase considerably out of the southwest tomorrow. There is a good chance that Advisories will be required for most Keys waters by morning. No changes made in the evening marine update. Expect increasing convective coverage through the next 12 to 18 hours. && .AVIATION... (00Z TAFS) Issued at 1030 PM EST Sat Feb 17 2024 A period of inclement weather is in store for the Keys. However, this should hold off until late in the overnight period. In the mean time, winds will gradually strengthen and shift from southeast to southwest. VFR conditions are expected to prevail, but probabilities for sub VFR conditions will be increasing. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...11 Aviation/Nowcasts....11 Data Acquisition.....NB Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Feb 17, 4:28 AM EST, 23 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 428 AM EST Sat Feb 17 2024 FLZ076>078-GMZ031>035-042>044-052>055-072>075-181000- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 428 AM EST Sat Feb 17 2024 This Hazardous Weather Outlook is for the Florida Keys and adjacent coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected today and this evening. Isolated thunderstorms will be possible late tonight. The primary hazards will be gusty winds and lightning strikes. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Small Craft Advisory may be required for parts or all of the Keys coastal waters from Sunday through Monday morning, due to strong winds associated with a cold frontal passage. Isolated thunderstorms are expected Sunday. The primary hazards will be gusty winds and lightning strikes. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 8:59 AM EST | Special Marine Warning | KEY | 46 min | |
| Feb 18, 9:48 AM EST | Special Marine Warning | KEY | 42 min | |
| Feb 18, 1:12 PM EST | Special Marine Warning | KEY | 33 min | |
| Feb 18, 1:19 PM EST | Special Marine Warning | KEY | 26 min | |
| Feb 18, 1:40 PM EST | Special Marine Warning | KEY | 35 min |
Nearby
Small Craft Advisories in Florida, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.